Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential


Author: Ahmed Mohammed
Journal: Proc. Amer. Math. Soc. 129 (2001), 2617-2621
MSC (2000): Primary 35B05, 35B45, 35D99, 35J10, 35J15
Published electronically: April 9, 2001
MathSciNet review: 1838784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We present an alternative and shorter proof to a weak Harnack inequality for non-negative solutions of divergence structure elliptic equations with potentials from the Kato class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B05, 35B45, 35D99, 35J10, 35J15

Retrieve articles in all journals with MSC (2000): 35B05, 35B45, 35D99, 35J10, 35J15


Additional Information

Ahmed Mohammed
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122
Email: ahmed@math.temple.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06171-8
PII: S 0002-9939(01)06171-8
Keywords: Kato class, Green function, Weak Harnack's Inequality
Received by editor(s): August 15, 1999
Received by editor(s) in revised form: October 15, 1999
Published electronically: April 9, 2001
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2001 American Mathematical Society